# SDR CALA9801140

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING PANEL NR 1246 CORRODED AND DELAMINATED.  THE OUTER SKIN WAS REMOVED AND HONEYCOMB WAS CLEANED.  NEW SKIN AND HONEYCOMB WERE FABRICATED AND INSTALLED IAW SRM 51-31-1, FIGURE 1 AND 51-70-2.
